Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 183, NWS Wilmington, OH

August 3, 2015Preble County, Ohio; Union County, Wayne County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 3, 2015, 4:24 PM EDT for Preble County, Ohio; Union County, Wayne County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2015, 4:24 PM EDT (20:24 UTC)
Expired
Aug 3, 2015, 5:00 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Union County, IN, Wayne County, IN, Preble County, OH

The radar

The Cincinnati radar (KILN), 96 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 3:56 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:29 PM EDT, 55 minutes earlier.

Area forecast discussion, Aug 3, 3:29 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT MON AUG 3 2015

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE REGION THIS AFTERNOON
INTO THIS EVENING. A RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO
THE AREA BEHIND THIS FRONT ON TUESDAY. THIS RIDGE SHOULD KEEP DRY
WEATHER OVER THE AREA THROUGH AT LEAST WEDNESDAY. ON THURSDAY AN
AREA OF LOW PRESSURE WILL MOVE IN FROM THE WEST BRINGING WET
CONDITIONS BACK INTO THE AREA.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED TO REDEVELOP THIS
AFTERNOON. LOOKED AT LATEST AMDAR SOUNDING FROM CVG (17Z) AND
THERE IS A PRETTY GOOD CAP IN PLACE AT 850MB. THE BEST UPPER LEVEL
LIFT ALSO APPEARS TO BE OFF TO THE EAST. THERE REMAINS A GOOD
AMOUNT OF INSTABILITY ABOVE THE CAP THOUGH. GFS SOUNDINGS ARE
FORECASTING CAPE VALUES AROUND 2800 J/KG. NAM IS SHOWING VALUES
AROUND 4000 J/KG. THE GFS APPEARS TO BE DOING THE BEST WITH THE
FORECAST SOUNDINGS AS LATEST SPC MESOANALYSIS SHOWS CAPE VALUES
AROUND 2500 J/KG. GFS SOUNDINGS ALSO SHOWED SOME OF A CAP IN
PLACE. A COLD FRONT IS CURRENTLY STRETCHED JUST NORTH OF AN
INDIANAPOLIS TO WAPAKONETA LINE AND WILL PROVIDE THE SOURCE OF
LIFT AND THINKING IS THAT COVERAGE WILL START TO INCREASE IN THE
NEXT COUPLE OF HOURS AS THE CAP IS ABLE TO BE MODIFIED. THERE IS
ALSO SOME STRONGER MID AND UPPER LEVEL WINDS WHICH WILL SUPPORT
TITLED UPDRAFTS AND CONVECTIVE ORGANIZATION. GIVEN THE SHEAR AND
INSTABILITY SPC HAS THE AREA IN A SLIGHT RISK.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
TUESDAY MORNING LEFTOVER RAIN WILL BE EXITING OUR SOUTHEASTERN
COUNTIES ALONG WITH THE COLD FRONT. MUCH DRIER AIR WILL THEN BE
FILTERING IN FROM THE NORTHWEST. PWATS ON BOTH THE NAM AND GFS ARE
FORECASTED TO FALL NEAR 0.75" BY TUESDAY AFTERNOON. DURING THE DAY
TUESDAY THE UPPER LEVEL LOW WILL CONTINUE TO ROTATE OVER THE
QUEBEC/ ONTARIO BORDER WITH SOUTHWEST OHIO FALLING IN THE
COVERGENT REGION OF THE TROUGH AXIS. 850 MB TEMPERATURES ARE ALSO
FORECASTED TO REMAIN AROUND 15 DEGREEES C WHICH WOULD SUPPORT
HIGHS IN THE LOWER TO MID 80S.

AN AREA OF WEAK HIGH PRESSURE WILL REMAIN ACROSS THE AREA
WEDNESDAY KEEPING MAINLY DRY CONDITIONS ACROSS THE REGION. THE
FRONT THAT MOVED THROUGH THE AREA MONDAY EVENING WILL ALSO REMAIN
STALLED JUST SOUTHWEST OF THE AREA WEDNESDAY. THE NAM PUSHES THE
FRONT SLOWLY NORTH A LITTLE QUICKER THAN THE GFS AND EURO AND
THEREFORE BRINGS IN RAIN CHANCES SLIGHTLY SOONER THAN THE GFS AND
EURO. GIVEN THE LOW PWAT AIR HAVE LEANED TOWARDS WEDNESDAY BEING
DRY AS PER THE EURO AND GFS.

POPS WILL THEN QUICKLY INCREASE WEDNESDAY NIGHT AS A SHORTWAVE AT
500 MB APPROACHES FROM THE WEST. PWATS ALSO START TO QUICKLY
INCREASE THURSDAY MORNING AS A WARM FRONT LIFTS NORTH.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY IS FORECAST TO RESIDE JUST SOUTH OF THE OHIO RIVER
AT 12Z. GFS/NAM SUGGEST LIFT MAY ALREADY BE SUFFICIENT ENOUGH TO
SUPPORT SHOWERS AT THAT TIME...WITH ELEVATED INSTABILITY ALSO
LEADING TO A CHANCE OF THUNDERSTORMS. WAVE OF LOW PRESSURE RIDING
ALONG THE FRONT /LINKED TO A MID-LEVEL SHORTWAVE/ MAY ALLOW THE
FRONT TO LIFT SOMEWHAT NORTHWARD DURING THE DAY THURSDAY/THURSDAY
NIGHT. AM NOT SURE HOW FAR NORTH THIS BOUNDARY WILL GET...AND THIS
WILL HELP DETERMINE IF ANY PORTION OF THE CWA /SOUTHERN?/ COULD
EXPERIENCE SEVERE WEATHER. FOR NOW...FORECAST REFLECTS BOUNDARY
LOCATED ALONG THE OHIO RIVER AS LOW PRESSURE RIDES ALONG IT WITH
SHOWERS AND THUNDERSTORMS LIKELY ACROSS THE MAJORITY OF THE CWA.
POPS HAVE BEEN INCREASED TO REFLECT HIGHER CONFIDENCE IN MEASURABLE
RAINFALL. IN FACT...THERE WILL BE A CONCERN FOR HEAVY RAINFALL AND
FLOODING DURING THE THURSDAY TO THURSDAY NIGHT TIME FRAME.

AS THE WAVE DEPARTS...FRONT WILL BE PUSHED SOUTH TOWARD THE
TENNESSEE VALLEY INTO FRIDAY. WILL ALLOW POPS TO LOWER FROM NW TO SE
DURING THE DAY FRIDAY. CONSENSUS LEANS TOWARDS A DRY FORECAST OVER
THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH
POTENTIAL FOR A SHORTWAVE AFFECTING THE AREA ON THE NEW DAY 7
MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A COLD FRONT IS APPROACHING FROM THE WEST. SCATTERED CONVECTION
IS FORECAST TO DEVELOP THIS AFTERNOON INTO THIS EVENING IN A MOIST
AND UNSTABLE AIRMASS ALONG THE FRONT. SHORT WAVE FORCING IS
SOMEWHAT WEAK...AND THUNDERSTORMS HAVE NOT YET FORMED. THERE IS A
GOOD DEAL OF UNCERTAINTY DUE TO MODEL INCONSISTENCY. KEPT VCTS AT
MOST SITES THIS AFTERNOON AND WILL AMEND IF ORGANIZED CONVECTION
OCCURS.

EXPECT CONVECTION TO DISSIPATE TONIGHT WITH LOSS OF DAYTIME
HEATING AND WITH THE FRONT MOVING SOUTHEAST. WENT WITH MVFR
VISIBILITIES IN BR AT LUK TONIGHT. SKIES SHOULD BE MAINLY CLEAR
WITH VFR CONDITIONS ON TUESDAY UNDER HIGH PRESSURE.

OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FROM
WEDNESDAY THROUGH FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAINES
NEAR TERM...HAINES
SHORT TERM...HAINES
LONG TERM...BPP
AVIATION...CONIGLIO
Hazardous weather outlook, Aug 3, 3:23 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
323 PM EDT MON AUG 3 2015

OHZ026-034-035-043>046-041930-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-
323 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ON THURSDAY... A SURFACE LOW WILL APPROACH FROM THE WEST BRINGING
THE POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-041930-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
323 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING ALONG AND AHEAD OF A COLD FRONT. A FEW STORMS COULD REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ON THURSDAY... A SURFACE LOW WILL APPROACH FROM THE WEST BRINGING
THE POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 3, 11:19 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 AM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     TSTM WND DMG     6 NNW YELLOW SPRINGS    39.88N 83.94W
08/03/2015                   CLARK              OH   BROADCAST MEDIA

            LARGE TREE DOWN ACROSS A GARAGE. TIME ESTIMATED FROM
            RADAR.

&&

BUTNER
Special weather statement, Aug 3, 3:35 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT MON AUG 3 2015

INZ050-032000-
WAYNE IN-
335 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE COUNTY UNTIL
400 PM EDT...

AT 334 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHWEST OF HAGERSTOWN...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...HAGERSTOWN...FOUNTAIN CITY...FRANKLIN...GREENS FORK...
ECONOMY...INTERSTATE 70 AT EXIT 145 AND WILLIAMSBURG.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 141 AND 146.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4001 8486 3980 8502 3993 8520 4001 8520
TIME...MOT...LOC 1934Z 299DEG 19KT 4002 8523

SITES
Special weather statement, Aug 3, 4:14 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT MON AUG 3 2015

INZ050-OHZ060-032045-
WAYNE IN-PREBLE OH-
414 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE AND NORTHWESTERN
PREBLE COUNTIES UNTIL 445 PM EDT...

AT 414 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...EATON...NEW PARIS...FOUNTAIN CITY...SPRING GROVE...
BOSTON...SUGAR VALLEY...WEST FLORENCE...NEW HOPE IN PREBLE COUNTY...
INTERSTATE 70 AT EXIT 145...INTERSTATE 70 AT US ROUTE 127...
MIDDLEBORO...RICHMOND MUNICIPAL AIRPORT AND OKLAHOMA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN INDIANA BETWEEN MILE MARKERS 144 AND 156.
 I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 11.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3996 8496 3993 8481 3992 8481 3992 8478
      3987 8457 3964 8475 3969 8482 3973 8481
      3973 8486 3987 8504
TIME...MOT...LOC 2014Z 300DEG 21KT 3989 8496

SITES
Local storm report, Aug 3, 4:15 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     HAGERSTOWN              39.91N 85.16W
08/03/2015                   WAYNE              IN   LAW ENFORCEMENT

            ONE TREE DOWN ALONG W.E. OLER ROAD AND LACY ROADS

&&

JDR
Local storm report, Aug 3, 4:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     2 N HAGERSTOWN          39.94N 85.16W
08/03/2015                   WAYNE              IN   LAW ENFORCEMENT

            ONE TREE DOWN ALONG W.E. OLER ROAD AND LACY ROADS

&&

JDR
Local storm report, Aug 3, 4:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             RICHMOND                39.83N 84.89W
08/03/2015  E1.00 INCH       WAYNE              IN   AMATEUR RADIO

&&

MYRONP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:26 AM EDTSpecial Weather StatementILNAuglaize, Hardin34 min
Aug 3, 2:49 AM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan, Mercer, Shelby26 min
Aug 3, 3:11 AM EDTSpecial Weather StatementILNLogan, Shelby34 min
Aug 3, 3:46 AM EDTSpecial Weather StatementILNDarke, Miami29 min
Aug 3, 4:05 AM EDTSpecial Weather StatementILNFayette, Greene, Montgomery25 min
Aug 3, 4:17 AM EDTSpecial Weather StatementILNClinton, Warren28 min
Aug 3, 3:46 PM EDTSevere Thunderstorm WarningILNDarke, Preble29 min
Aug 3, 4:37 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble24 min
Aug 3, 4:44 PM EDTSevere Thunderstorm WarningILNButler, Preble46 min
Aug 3, 4:49 PM EDTAreal Flood AdvisoryILNPreble2 hr
Aug 3, 5:23 PM EDTSpecial Weather StatementILNShelby37 min
Aug 3, 5:23 PM EDTSevere Thunderstorm WarningILNButler, Preble52 min
Aug 3, 5:25 PM EDTSevere Thunderstorm WarningILNButler, Hamilton50 min
Aug 3, 5:31 PM EDTAreal Flood AdvisoryILNButler, Preble119 min
Aug 3, 5:49 PM EDTSevere Thunderstorm WarningILNButler, Hamilton41 min
Aug 3, 5:51 PM EDTSevere Thunderstorm WarningILNHamilton39 min
Aug 3, 5:55 PM EDTSevere Thunderstorm WarningILNButler, Hamilton38 min
Aug 3, 6:07 PM EDTAreal Flood AdvisoryILNHamilton113 min
Aug 3, 6:18 PM EDTSevere Thunderstorm WarningILNClermont, Warren27 min
Aug 3, 6:31 PM EDTSpecial Weather StatementILNHamilton29 min
Aug 3, 6:34 PM EDTAreal Flood AdvisoryILNButler, Warren116 min
Aug 3, 6:36 PM EDTSpecial Weather StatementILNButler24 min
Aug 3, 6:45 PM EDTSpecial Weather StatementILNHighland30 min
Aug 3, 6:47 PM EDTAreal Flood AdvisoryILNClermont, Hamilton118 min
Aug 3, 6:53 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren16 min
Aug 3, 7:01 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton29 min
Aug 3, 7:13 PM EDTSpecial Weather StatementILNUnion32 min
Aug 3, 7:19 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike26 min
Aug 3, 7:26 PM EDTSevere Thunderstorm WarningILNBrown, Clermont34 min
Aug 3, 7:46 PM EDTSpecial Weather StatementILNHamilton29 min
Aug 3, 7:48 PM EDTSpecial Weather StatementILNFranklin27 min
Aug 3, 7:51 PM EDTSevere Thunderstorm WarningILNButler, Warren25 min
Aug 3, 6:24 PM EDTSpecial Weather StatementILNKenton36 min
Aug 3, 6:55 PM EDTSpecial Weather StatementILNCampbell35 min
Aug 3, 7:21 PM EDTSpecial Weather StatementILNGrant24 min
Aug 3, 7:27 PM EDTSevere Thunderstorm WarningILNGrant, Pendleton33 min
Aug 3, 7:42 PM EDTSpecial Weather StatementILNKenton33 min
Aug 3, 7:54 PM EDTSpecial Weather StatementILNBracken, Pendleton36 min
Aug 3, 3:35 PM EDTSpecial Weather StatementILNWayne25 min
Aug 3, 4:04 PM EDTAreal Flood AdvisoryILNWayne3 hr
Aug 3, 4:14 PM EDTSpecial Weather StatementILNWayne31 min
Aug 3, 4:28 PM EDTSpecial Weather StatementILNWayne32 min
Aug 3, 4:37 PM EDTSevere Thunderstorm WarningILNWayne19 min
Aug 3, 4:45 PM EDTFlash Flood WarningILNWayne2 hr
Aug 3, 4:56 PM EDTAreal Flood AdvisoryILNFayette, Union3 hr
Aug 3, 5:10 PM EDTSpecial Weather StatementILNFranklin35 min
Aug 3, 6:58 PM EDTSpecial Weather StatementILNFranklin32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.